# SDR SWIA200210807

- Difficulty date: April 22, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 1,382 hours, 1,041 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

INBOARD GROUND SPOILERS DEPLOYED DURING TAKEOFF RUN WHILE THRUST LEVERS WERE BEING ADVANCED.   SERVICED NOSE GEAR STRUT IAW CRJ MM 12-12-32.  PERFORMED GROUND TAXI.  OPS CHECK GOOD.
